Perrigo Cold & Flu Tablet 16's

€5.40
In stock
In stock
SKU
CEF5DBF8943488C
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Relief from symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

Perrigo Cold & Flu Tablets, Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine 5 mg. For the relief of symptoms of colds, flu and chesty cough. Do not take with any other paracetamol-containing products or with other cold or decongestant products or cough suppressants. Always read the leaflet.

No Related Posts

Products from the same brand

  1. Perrigo Cold & Flu Multi-Relief Capsule 16's
    Perrigo Cold & Flu Tablet 16's Perrigo
    €7.30
  2. Perrigo Cold and Flu Multi-Relief Max Sachets 10's
    Perrigo Cold & Flu Tablet 16's Perrigo
    €7.60
  3. Perrigo Cold and Flu Sachets 500mg Sachet 10's
    Perrigo Cold & Flu Tablet 16's Perrigo
    €5.15
  4. Perrigo Paracetamol 500mg Film Coated Tablets
    Perrigo Cold & Flu Tablet 16's Perrigo
    €2.85

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all